Pain Relief

Fast acting and powerful, Combogesic can relieve your pain.

Ask your doctor or pharmacist if you have any questions about this medicine.
You must talk to a doctor if you do not feel better or if you feel worse after 3 days.

Advice from
Dr Dawn Harper

GP Dr Dawn Harper shares her powerful pain relief tips.

Watch videos
Dr Dawn Harper

30% MORE PAIN RELIEF

Combogesic delivers over 30% more pain relief than the maximum
over-the-counter doses of standard paracetamol and ibuprofen alone*.

Graph showing that Combogesic (2x tablet dose = 1000mg paracetamol / 300mg ibuprofen) has 30% more pain relief than paracetamol (2x tablet dose = 1000mg) and ibuprofen (1 / 2 tablet dose = 200mg/400mg). Based on a standard paracetamol and standard ibuprofen dose.

What's your pain

Fast acting and powerful, Combogesic can relieve your pain.
Select a pain to discover how Combogesic can provide temporary relief:

Go
 
Man with a headache

HEADACHES

Lots of people commonly suffer from headaches. Most often these are tension headaches – a constant ache that affects both sides of the head, as if it were being squeezed by a tight band.

Most headaches last between 30 minutes and a few hours, although they can last for several days.

Combogesic provides fast-acting and powerful relief for when headaches are a real pain.

You should speak to your GP if:

  • Your headache isn't relieved by over the counter medicine
  • Your headaches are very painful
  • Your headaches are frequent and disruptive, for instance, if they cause you to miss work
Go To Top
Woman with a migrane

Migraines

A migraine is a moderate or severe throbbing headache. You will feel it on one side of your head.

Many people suffer from migraines and it is common to also experience nausea, vomitting and sensitivity to light. Most people find it helps, to some extent, to lie in a darkened room.

Combogesic gives powerful relief that is suitable for the pain of migraines.

Speak to your GP if your migraines are frequent or severe.

Go To Top
Man with backache

Backache

Many people suffer from back pain at some point in their life. It can be caused by simple things like poor posture or a strain from lifting something too heavy.

If you are suffering from back pain, try to remain as active as possible. You can also try hot and cold compression packs to relieve tense muscles.

The powerful combination of ibuprofen and paracetamol found in Combogesic makes it an effective way to relieve backache.

Back pain can be a sign of a more serious problem. If you are concerned about this you can find out more from the NHS website or consult your GP.

Go To Top
Woman with toothache

Toothache

Toothache happens when the soft tissue inside your teeth becomes inflamed. Often this is caused by tooth decay, and it can lead to pain around your whole jaw area.

Eating or drinking can make the pain worse, particularly if the food or drink is very hot or cold. You should avoid sugary things too, like chocolate bars, sweets and fizzy drinks, as well as anything tough, chewy or hard.

Fast-acting and powerful, Combogesic is great for seeing you through the discomfort of a toothache.

If your toothache does not pass within a couple of days, you need to see a dentist; the longer you leave it, the worse it will get.

Go To Top
Woman exercising with muscle pain

Muscular pains

Muscle pain is often caused by a strain. This happens when the fibres of the muscle are stretched too far. It usually happens after exercise or strenuous activity.

You are usually fine to treat sprains at home using a self-care technique like PRICE therapy.

Combogesic gives fast and effective relief from the pain of muscle strain.

Go To Top
Woman suffering period pain

Period pain

Period pain is very common. It feels like muscle cramps in your lower stomach, although it can sometimes spread around your back and thighs. It can be sharp and intense, or dull and achy.

There are a number of other things you can do to help with period pain. If you would like more information coping with period pain, the NHS provides more detailed advice here.

Combogesic combines the power of both paracetamol and ibuprofen to provide effective relief from symptoms.

Go To Top
Woman sneezing into a handkerchief

Cold and Flu

Colds and flu are caused by a viral infection. It can leave you with a temperature, feeling tired and weak, give you a headache, general achiness or pains, and a cough or sore throat.

If you have the flu, it's best to get plenty of rest and stay hydrated.

Combogesic gives you great relief from symptoms of cold and flu; the paracetamol helps lower a fever, while the ibuprofen gives fast-acting relief from aches and pains.

Go To Top

Combogesic should not be taken with other products containing paracetamol, ibuprofen, acetylsalicylic acid, salicylates or with any other anti-inflammatory medicines unless under a doctor’s instruction.